# SDR FDEA201107293016

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,715 hours, 47,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15 INCHES BELOW THE OUTFLOW VALVE, NEAR STA 1183, 2 EACH FASTENER HEADS SHEARED OFF AND NUMEROUS OTHERS AROUND THEM ARE CRACKED.  REPAIRED AREA BY COMPLING WITH EA 7-5330-152417 (SEQ 9, WO 00052855).  NO OTHER ACTION REQUIRED.
